# SDR CALA2013090991132

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 70,185 hours, 12,247 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED HIGH PRESSURE SHUTOFF VALVE RT ENGINE BLEED HIGH PRESSURE SHUTOFF VALVE FAILED OPEN OR CLOSED, OR RT AIR SUPPLY & CABIN PRESSURE CONTROLLER FAILURE.  LATCHED DESCENT MODE DEPENDENT; HIGH PRESSURE SHUTOFF VALVE RT FAILED CLOSED. DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER RT MSG-3610350 LATCHED DC MODE. MTC MSG 36-10350. HI-PRESS SHUTOFF VLV RT FAILED CLOSED.  RT HIGH PRESSURE SHUTOFF VALVE DEFERRED IAW MEL 3611I. MTC PROC C-OUT. RT HIGH PRESSURE VALVE LOCKED IN CLOSED POSITION.  PARTS: 646-9036  MR36086: 120-2677  801A50-0006A: 160-0821  AS1895-7-600.
